# SDR 07FDEA01233

- Difficulty date: April 2, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 48,199 hours, 10,952 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: ARB2886503
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, LEADING EDGE ANTI-ICE TELESCOPIC DUCT CUT-OUT FOUND WITH CRACK APPROX 3/8" IN LENGTH.  [SUP 4-20-07]  AREA TRIMMED OUT AND REPAIRED AS PER SRM 57-10-00 FIG. 42 VOL I.  REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
